# SDR ASAA0210253

- Difficulty date: October 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE ON PALLET 8-9.  REMOVED AND REPLACED THE BATTERY PACK.  THE TRACK LIGHTS THEN OPERATED NORMALLY.
